Boolean-Function Representations of a Mapping

Tsutomu MATSUMOTO  Hideki IMAI  

IEICE TRANSACTIONS (1976-1990)   Vol.E65   No.6   pp.337-344
Publication Date: 1982/06/25
Online ISSN: 
Print ISSN: 0000-0000
Type of Manuscript: PAPER
Category: Computers

Full Text: PDF(592.7KB)>>
Buy this Article

This paper describes some representations of a mapping and their simplification. Any mapping from a finite set into another can be represented by a sequence of Boolean functinos if we encode its domain and range to finite binary sequences. The complexity of the representation depends on the encoding. We present a problem of finding an algorithm that derives one of the simplest representations of a given mapping, and solve it in a case where the complexity measure is determined according to the number of literals in disjunctive forms.